# SDR AALA202204139914

- Difficulty date: March 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 67,813 hours, 25,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING UPPER SKIN AT WS 7792 AND AFT OF STRINGER 17. REPAIRED SKIN PER EA 334281.
